Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking eltroxin 50mg, yasminelle, have hypothyroidism, acne on face. Can take both medicine together?

I just started eltroxin 50mg and i have been taking yasminelle for the past four years. Do you think that yasminelle has something to do with the fact that i was diagnose with hypotyrodism. Do the two pills go together or should i stop taking yasminelle. I had started the yasminelle because i had a hormonial shock and had alot of acne all over my face. If i stop taking yasminelle do you think that i will have pimps again?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. You had hypothyroid condition and started eltroxen tablets, you should continue with the same for life. Regarding yasminelle we cant comment any thing, and if find any difference in health you can consult your doctor and act accordingly.
Whether you get acne back if you stop the yasmenelle depends upon individual variation. may or may not get it. As you are using it since 4years and you must have crossed the acne getting age you can try stoping it , if you get acne you can start it again.
To support hypothyroid, and acne prevention, you can follow some diet recommendations,as take more of green leafy vegetables, pulses, sprouts, fruits, juices, plenty of water, salads, to have good hemoglobin levels and resistance of the body.
Don't worry if you want you can continue with both, thanks for calling.
Answered: Tue, 19 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor